Volume 13, issue 2 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
$\mathfrak{sl}(N)$–link homology ($N\geq 4$) using foams and the Kapustin–Li formula

Marco Mackaay, Marko Stošić and Pedro Vaz

Geometry & Topology 13 (2009) 1075–1128
Bibliography
1 D Bar-Natan, Khovanov's homology for tangles and cobordisms, Geom. Topol. 9 (2005) 1443 MR2174270
2 D. Clark, S. Morrison, K. Walker, Fixing the functoriality of Khovanov homology arXiv:math/0701339
3 W Fulton, Young tableaux. With applications to representation theory and geometry, London Math. Soc. Student Texts 35, Cambridge Univ. Press (1997) MR1464693
4 W Fulton, J Harris, Representation theory. A first course, Graduate Texts in Math. 129, Springer (1991) MR1153249
5 H Hiller, Geometry of Coxeter groups, Research Notes in Math. 54, Pitman (Advanced Publishing Program) (1982) MR649068
6 A Kapustin, Y Li, Topological correlators in Landau–Ginzburg models with boundaries, Adv. Theor. Math. Phys. 7 (2003) 727 MR2039036
7 M Khovanov, sl(3) link homology, Algebr. Geom. Topol. 4 (2004) 1045 MR2100691
8 M Khovanov, Link homology and Frobenius extensions, Fund. Math. 190 (2006) 179 MR2232858
9 M Khovanov, L Rozansky, Topological Landau–Ginzburg models on the world-sheet foam, Adv. Theor. Math. Phys. 11 (2007) 233 MR2322554
10 M Khovanov, L Rozansky, Virtual crossing, convolutions and a categorification of the $\mathrm{SO}(2N)$ Kauffman polynomial, J. Gökova Geom. Topol. GGT 1 (2007) 116 MR2386537
11 M Khovanov, L Rozansky, Matrix factorizations and link homology, Fund. Math. 199 (2008) 1 MR2391017
12 M Mackaay, P Vaz, The universal $\mathrm{sl}_3$–link homology, Algebr. Geom. Topol. 7 (2007) 1135 MR2336253
13 S. Morrison, A diagrammatic category for the representation theory of $U_q(sl(N))$, PhD thesis, UC Berkeley (2007) arXiv:0704.1503
14 H Murakami, T Ohtsuki, S Yamada, Homfly polynomial via an invariant of colored plane graphs, Enseign. Math. $(2)$ 44 (1998) 325 MR1659228
15 L Rozansky, Topological A–models on seamed Riemann surfaces, Adv. Theor. Math. Phys. 11 (2007) 517 MR2354074